Journal of Inequalities and Applications
Volume 3 (1999), Issue 2, Pages 153-160
On the Kolmogorov–Stein Inequality
1lnstitute of Mathematics, P.O. Box 631, Bo Ho, Hanoi, Vietnam
2Thai Nguyen Provincial Pedagogic Secondary School, Vietnam
Received 15 December 1997; Revised 6 February 1998
Copyright © 1999 Ha Huy Bang and Hoang Maile. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we prove the Kolmogorov–Stein inequality for norms generated by concave functions (with the same constants).